Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Representations of polygons of finite groups

Michael Kapovich

Geometry & Topology 9 (2005) 1915–1951

arXiv: math.GR/0310001

Abstract

We construct discrete and faithful representations into the isometry group of a hyperbolic space of the fundamental groups of acute negatively curved even-sided polygons of finite groups.

Keywords
hyperbolic groups, polygons of groups
Mathematical Subject Classification 2000
Primary: 20F69
Secondary: 20G05
References
Forward citations
Publication
Received: 30 January 2004
Revised: 6 October 2005
Accepted: 30 August 2005
Published: 17 October 2005
Proposed: Benson Farb
Seconded: Martin Bridson, Walter Neumann
Authors
Michael Kapovich
Department of Mathematics
University of California
1 Shields Ave
Davis
California 95616
USA